[Bk3] Monday my hips were 41 inches and by Friday they were 36 inches

CNN-Updates diabolised at againstwhitetigerchange.top
Sat Feb 20 21:55:42 CET 2016


story header .by-authors {color: #333;display: inline-block;font-family: Arial, sans-serif;font-size: 1.2rem;font-style: normal;font-weight: normal;margin-bottom: 1.5rem;width: 90%;}story header .by-authors a.story-author {color: #333;display: inline-block;font-family: Arial, sans-serif;font-size: 1.2rem;font-weight: bold;left: 0;position: relative;text-decoration: none;transition: color .25s;}
<http://thoughkenya.win/Kusgdxcq/gbcgdirb6284eeilfty/B5YR25wuSrEDRgmajZ_jK-ArQR1J6oHpRrlEEQRgKJg/WPMG_G75EoVO6-KDpIozR2_TQaESJLzMWdVmKMJm9ILOfqt_2FRy_m9r29lM1iIU7xfOFBdJjZZ95sF8NLupT-Afu8za4Es-qyirAkFsyNuXTN1jwZdBR3warBtXj5iSNFSSDVAA1ziYhKMkMgUGRrSc4ansrDpCzLPKCvRLkk8>Health: News | TV | Videos | Opinions | More

BREAKING NEWS:
CNN: #1 WORST nutrient for your health
<http://thoughkenya.win/Kusgdxcq/gbcgdirb6284eeilfty/B5YR25wuSrEDRgmajZ_jK-ArQR1J6oHpRrlEEQRgKJg/WPMG_G75EoVO6-KDpIozR2_TQaESJLzMWdVmKMJm9ILOfqt_2FRy_m9r29lM1iIU7xfOFBdJjZZ95sF8NLupT-Afu8za4Es-qyirAkFsyNuXTN1jwZdBR3warBtXj5iSNFSSDVAA1ziYhKMkMgUGRrSc4ansrDpCzLPKCvRLkk8>

It destroys your immune system, wreaks havoc on your entire body, decreases your body's ability to process carbs, and contributes to much of the weight gain and obesity problems world-wide.

And worst of all, it's something you probably eat EVERY single day... Limit your intake of this nutrient immediately:

==> The #1 WORST food for your health (AVOID this)
<http://thoughkenya.win/Kusgdxcq/gbcgdirb6284eeilfty/B5YR25wuSrEDRgmajZ_jK-ArQR1J6oHpRrlEEQRgKJg/WPMG_G75EoVO6-KDpIozR2_TQaESJLzMWdVmKMJm9ILOfqt_2FRy_m9r29lM1iIU7xfOFBdJjZZ95sF8NLupT-Afu8za4Es-qyirAkFsyNuXTN1jwZdBR3warBtXj5iSNFSSDVAA1ziYhKMkMgUGRrSc4ansrDpCzLPKCvRLkk8>















to end these emails:  please visit this link 
<http://thoughkenya.win/sdatfd/8kkLRvCKPLzCpDrsna4cSrRGUgMkMKhYiz1AAVDSSFNSi5jXtBraw3RBdZwj1NTXuNysFkAriyq-sE4az8ufA-TpuLN8Fs59ZZjJdBFOfx7UIi1Ml92r9m_yRF2_tqfOLI9mJMKmVdWMzLJSEaQT_2RzoIpDK-6OVoE57G_GMPW.gJKgRQEElrRpHo6J1RQrA-Kj_ZjamgRDErSuw52RY5B> If you Feel More Confortable, Please Mail to: 675 s Utica st Denver CO 80219-2342



Repeated use of a certain class of drugs for gastric reflux or peptic ulcers was linked with a higher risk for dementia among patients in Germany, researchers say.



The drugs, known as proton pump inhibitors (PPIs), include lansoprazole (Prevacid), esomeprazole (Nexium), and omeprazole (Prilosec), all manufactured by AstraZeneca.



The current study can only provide a statistical association between PPI prescriptions and occurrence of dementia in the elderly. It can't prove that PPIs actually cause dementia, said senior author Britta Haenisch of the German Center for Neurodegenerative Diseases in Bonn, Germany.



""In our analysis we focused on long-term regular PPI prescription for at least 18 months," Haenisch told Reuters Health by email.



The researchers examined medical records from 2004 through 2011 from more than 73,000 patients age 75 and older, mostly women.



They classified 2,950 of those patients as regular PPI users, meaning they had at least one prescription for one of the drugs every four or five months over an 18-month period.



During the study period, 29,510 people developed dementia.




-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://lists.lysator.liu.se/pipermail/bk3/attachments/20160220/6c0f97b5/attachment.html>


More information about the Bk3 mailing list